# SDR FDEA2018102623014

- Difficulty date: October 12, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0711554
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1990 RBL 27 UNDER FLOOR HAS CORROSION AROUND NUT PLATE. MARKED NR 13 (ABOVE FLOOR) REMOVED DAMAGED FLOOR BOARD SUPPORT P/N WSP0711-554, FABRICATED FLOOR BOARD SUPPORT P/M WSP 0711-554 REF DWG WSP 0711, PROCESSED FLOOR BOARD   SUPPORT P/N WSP 0711-554 REF DWG 0711, AND INSTALLED FLOOR BOARD SUPPORT P/N WSP 0711-554 REF SRM 51-31-01 VOL 2, SRM 51-3301 VOL2, AND SRM 51-35-01 VOL 2. MAJOR REPAIR
